# SDR DHL2004801004

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR WILL NOT LATCH.  ADJUSTED DOOR LATCH AS PER M/M 52-10-00, DOOR LATCHES NORMAL.
